If you need an accessible version of this item please contact JSTOR User Support

Creating a Mathematical Theory of Computer Networks

Leonard Kleinrock
Operations Research
Vol. 50, No. 1, 50th Anniversary Issue (Jan. - Feb., 2002), pp. 125-131
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3088461
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Creating a Mathematical Theory of Computer Networks
Preview not available

Page Thumbnails

  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131